MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO POINTER, RIGHT POSTERIOR-FOSSA; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO POINTER, RIGHT POSTERIOR-FOSSA; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6001-022-000
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during equipment testing conducted at the user facility; the device's tip was found to be broken.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description
It was reported that during equipment testing conducted at the user facility the device's the tip was found to be broken.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
POINTER, RIGHT POSTERIOR-FOSSA
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7925719
Report Number0001811755-2018-01704
Device Sequence Number1914567
Product Code HAW
UDI-Device Identifier04546540245809
UDI-Public04546540245809
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6001-022-000
Device Lot Number10643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1